# SDR U0GA2009031381060

- Difficulty date: March 13, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Aircraft time: 19,479 hours
- Engine: Allsn 250C30
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE DESCENT TO DESTINATION, NR1 ENGINE FIRE LIGHTS, FIRE WARNING AUDIO AND FIRE T-HANDLE LIGHT CAME ON.  CHECKED FOR SECONDARY INDICATIONS ON THE INSTRUMENTS, AND THERE WERE NONE.  HAD NO INDICATIONS OF SMOKE OR FLAMES. STARTED A DESCENT TO A LOWER  ALTITUDE, AND AS A PRECAUTION STARTED TO RETARD NR 1 THROTTLE TO IDLE. AT THAT TIME THE FIRE LIGHTS ALL WENT OUT, AND STAYED OUT. PROCEEDED TO DESTINATION, AND LANDED WITHOUT FURTHER OCCURRENCE. MADE LOG BOOK ENTRY,  INFORMED MX, AND LCH OPERATIONS.
